# SDR AALA202504048150

- Difficulty date: March 31, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 72,971 hours, 34,348 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: D53471088201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INTERNAL STRUCTURE SECTION CONNECTION LOCATED FR 66 LEVEL STR23R AT AFT GALLEY AREA. MAINTENANCE REPLACED INTERNAL STRUCTURE SECTION CONNECTION LOCATED FR66 LEVEL 23R AT AFT GALLEY AREA IAW A319 SRM 51-72-11-801 AND DWG D53474250.
